# SDR DALA2024081107972

- Difficulty date: August 8, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 92,858 hours, 16,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1802, 2L DOOR WILL NOT ARM. BUT SLIDE LIGHT IS ILLUMINATED. CORRECTIVE ACTION: CYCLED THE DOOR HANDLE/SWITCH ASSY. REF. B767-400 AMM-52-12. OK FOR SVC. (LP 6145434)
